# SDR SIMA200925201SUP

- Difficulty date: October 22, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 11,524 hours, 10,380 cycles
- System (JASC): 2420 · AC Generation System
- Part: Static Inverter
- Part number: PC251123F
- Part serial: 9934
- Condition: Odor
- Part time: 11,524 hours, 10,380 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4439, DURING CRUISE THE CREW REPORTED THAT A 115 VAC BUS VOLT WENT OFF.  THE CREW RESET PER AMO PROCEDURES AND THE EICAS MESSAGE WAS EXTINGUISHED.  THE CREW DETECTED AN ELECTRICAL BURNING ODOR.  THE AC POWER WAS TURNED OFF AND THE CREW REPORTED THAT THE ELECTRICAL BURNING ODOR DISSIPATED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AC STATIC INVERTER I/W EMB-145 AMM 24-20-01.  OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
